MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; TIP COVER ACCESSORY

INTUITIVE SURGICAL, INC NONE; TIP COVER ACCESSORY
Model Number 400180-16
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the scissors tip cover accessory was broken during intra-op procedure.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.

Brand Name
NONE
Common Device Name
TIP COVER ACCESSORY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25011210
Report Number2955842-2026-23036
Device Sequence Number18538627
Product Code NAY
UDI-Device Identifier10886874111045
UDI-Public(01)10886874111045(10)K14250717
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K112263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400180-16
Device Catalogue Number400180
Device Lot NumberK14250717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown